Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Centralizers of area preserving diffeomorphisms on $S^2$
HTML articles powered by AMS MathViewer

by Lizzie Burslem PDF
Proc. Amer. Math. Soc. 133 (2005), 1101-1108 Request permission

Abstract:

It has been conjectured that a generic diffeomorphism on a compact manifold will have trivial centralizer. We give some partial results towards proving this conjecture within the class of area preserving diffeomorphisms of the sphere.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37E30, 37C05
  • Retrieve articles in all journals with MSC (2000): 37E30, 37C05
Additional Information
  • Lizzie Burslem
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
  • Email: burslem@umich.edu
  • Received by editor(s): November 26, 2003
  • Published electronically: November 19, 2004
  • Communicated by: Michael Handel
  • © Copyright 2004 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 1101-1108
  • MSC (2000): Primary 37E30, 37C05
  • DOI: https://doi.org/10.1090/S0002-9939-04-07675-0
  • MathSciNet review: 2117211